# SDR ASAA9510008

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 727b
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK, FLOOR BEAM AT BS 727B WAS FOUND TO BE CORRODED ON THE UPPER CHORD FLANGES.  REPAIRED PER EA 5310-01323 AND BOEING TELEX ASA-SEA-95-0098RR.  (Z)
